Open Access
Translator Disclaimer
2012 Exponential Stabilizability of Switched Systems with Polytopic Uncertainties
Xia Zhang, Zun-Quan Xia, Yan Gao
J. Appl. Math. 2012(SI13): 1-15 (2012). DOI: 10.1155/2012/853170


The exponential stabilizability of switched nonlinear systems with polytopic uncertainties is explored by employing the methods of nonsmooth analysis and the minimum quadratic Lyapunov function. The switchings among subsystems are dependent on the directional derivative along the vertex directions of subsystems. In particular, a sufficient condition for exponential stabilizability of the switched nonlinear systems is established considering the sliding modes and the directional derivatives along sliding modes. Furthermore, the matrix conditions of exponential stabilizability are derived for the case of switched linear system and the numerical example is given to show the validity of the synthesis results.


Download Citation

Xia Zhang. Zun-Quan Xia. Yan Gao. "Exponential Stabilizability of Switched Systems with Polytopic Uncertainties." J. Appl. Math. 2012 (SI13) 1 - 15, 2012.


Published: 2012
First available in Project Euclid: 16 July 2013

zbMATH: 1269.34069
MathSciNet: MR3005197
Digital Object Identifier: 10.1155/2012/853170

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI13 • 2012
Back to Top